Volume 14, Number 1 (1-1994)                   JCME 1994, 14(1): 81-116 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

R. Khoee, A. M. Keynia. Application of the Boundary Element Method to two Dimensional Dynamic Problems of Saturated Porous Media. JCME. 1994; 14 (1) :81-116
URL: http://jcme.iut.ac.ir/article-1-69-en.html

Abstract:   (632 Views)
This article has no abstract.
Full-Text [PDF 1163 kb]   (118 Downloads)    
Type of Study: Research | Subject: General
Received: 2014/10/25

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb